# SDR 2018FA0000023

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Spar
- Part number: 69310121
- Condition: Chafed
- Location: Vertical Stab
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN AFT SPAR CAP CHAFED.  REPAIRED IAW REPORT S-680-0081/10RD.
